Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The $C^*$-algebras of infinite graphs


Authors: Neal J. Fowler, Marcelo Laca and Iain Raeburn
Journal: Proc. Amer. Math. Soc. 128 (2000), 2319-2327
MSC (1991): Primary 46L55
Published electronically: December 8, 1999
MathSciNet review: 1670363
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We associate $C^*$-algebras to infinite directed graphs that are not necessarily locally finite. By realizing these algebras as Cuntz-Krieger algebras in the sense of Exel and Laca, we are able to give criteria for their uniqueness and simplicity, generalizing results of Kumjian, Pask, Raeburn, and Renault for locally finite directed graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L55

Retrieve articles in all journals with MSC (1991): 46L55


Additional Information

Neal J. Fowler
Affiliation: Department of Mathematics, The University of Newcastle, New South Wales 2308, Australia
Email: neal@math.newcastle.edu.au

Marcelo Laca
Affiliation: Department of Mathematics, The University of Newcastle, New South Wales 2308, Australia
Email: marcelo@math.newcastle.edu.au

Iain Raeburn
Affiliation: Department of Mathematics, The University of Newcastle, New South Wales 2308, Australia
Email: iain@math.newcastle.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05378-2
PII: S 0002-9939(99)05378-2
Received by editor(s): September 11, 1998
Published electronically: December 8, 1999
Additional Notes: This research was supported by the Australian Research Council.
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society